# SDR ASAA2013092096016

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 10,599 hours, 3,209 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, PDX FMC DISAGREE FAULT ANNUNCIATED.  ACFT GROUNDED.  QRH PROCEDURE FOLLOWED, NORMAL OPERATION RESTORED.
